A cohesive matrix in a conjecture on permanents
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 127-133
Sung-Min Hong, Young-Bae Jun, Seon-Jeong Kim and Seok-Zun Song
Gyeongsang National University, Gyeongsang National University, Gyeongsang National University and Cheju National University
Keywords : Cohesive matrix, contraction
MSC numbers : Primary 15A15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd